# SDR 97FDEA00464

- Difficulty date: July 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N143FE
- Make and model: Boeing 727-21C
- Aircraft serial: 19136
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654237052
- Condition: Corroded
- Location: Bs 520-540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0842 037, STA-PAE, AT BS 520 - 540 BETWEEN STRINGER 3 LT AND 3 RT THE SKIN IS BULGING AT NUMEROUS FASTENER LOCATIONS.  ACCOMPLISHED REPAIR PER FED-EX EA NR 7-5330-39818.
